# SDR DALA2021030401253

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chipped
- Location: Wing Structure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND PANEL 521BB AND 621BB SEALANT CHIPPED. C/W ERA 590353-14AD.
